Mon-Sat:10AM-6PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR-MDS

Home / / KOSPAR-MDS
Image

KOSPAR-MDS

Name Value
Category SYRUP & SUSPENSIONS
Composition Mefenamic Acid 100mg +Paracetamol 250mg Suspension (monocartoon packing)
Packing 60ml
MRP 58

Related Products

DESCRIPTION

Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

SIDE EFFECT

Nausea, Vomiting, Diarrhea, Indigestion, Loss of appetite, Heartburn

INDICATION

Mefenamic Acid+Paracetamol is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.